Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child with fever, headache and vomit. Cause for dehydration?

My eight year old daughter had the flu three days ago with fever (101), headache and vomited once. The headache has persisted but has waxed and waned. It hurts her to look up with just her eyes. I thought she was just dehydrated so had her drink lots of water the last few days and some electrolytes. I m worried now though that the headache is still there. Could there be another problem?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Fever, headache and vomiting may also be due to increased intracranial pressure.
She had the flu 3 days back, so flu also can present with these symptoms. Following fever and flu increase in thirst is common as there is increased insensible loss of water.
Although chances are few but I would suggest you to consult your physician just to rule out any subacute brain infection by clinical examination.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor